# SDR DALA2025111008204

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ELECTRICAL CONNECTOR ON IB ELEVATOR SERVO CONTROL ACTUATOR (1E/A) AND OB ELEVATOR SERVO CONTROL ACTUATOR (2E/A) ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTORS (34CE3-C) (34CE3-A) (34CE1-C) AS PER AIRBUS ESPM 20-44-11. (1295821).
